# SDR UIEA2019022603393

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,962 hours, 16,026 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Control Panel
- Part number: 233N32091022
- Part serial: D00357
- Condition: Malfunctioned
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R GEN DRIVE LIGHT INOP.( TRANSFERED TO MDDR #107761 IAW MEL 24-00-01-01 DUE 26FEB19. REMOVED AND REPLACED GEN CONTROL PANEL IAW AMM 24-22-01 OPS CHECKED GOOD THIS CLEARS MDDR 107761 PLACARD REMOVED. LOG PAGE 929242, R&R GEN CONTROL PANEL IAW AMM 24-22-01 ALL CHECKS GOOD THIS CLEARS MDDR 107761, PLACARDS REMOVED MCC NOTIFIED JL 1435Z  )
